kamagra wikipedia nederlands By Margarita Tartakovsky, M.S. This common phenomenon is known as SSRI discontinuation syndrome. Discontinuation symptoms typically arise within days after stopping the medication, particularly if it was stopped abruptly. Stopping a high dose of a relatively short-acting drug also can bring on symptoms. In addition to the previously-mentioned symptoms, âanxiety and depressed or irritable mood are common features that may make it hard to differentiate SSRI discontinuation syndrome from early return of symptoms of depression,â Baldessarini said. About 20 percent of people experience discontinuation symptoms, according to Dr. Michael D. Banov, medical director of Northwest Behavioral Medicine and Research Center in Atlanta, and author of Taking Antidepressants: Your Comprehensive Guide To Starting, Staying On and Safely Quitting. About 15 percent experience mild to moderately bothersome symptoms while fewer than five percent experience more severe symptoms, he said. However, the risk for discontinuation syndrome is generally greater with potent, short-acting SSRIs âparticularly paroxetine , Baldessarini said. If discontinuation symptoms last more than a week or two, call your doctor. You may be in the early stages of a relapse. There are ways that you can prevent or reduce discontinuation symptoms. If youâre experiencing these symptoms soon after stopping an antidepressant, then the reaction likely is discontinuation syndrome. However, as Banov noted, symptoms such as mood swings, anxiety and depression can make it tricky to distinguish between discontinuation reactions and depression. He suggests that patients and their clinicians consider the symptoms that led to starting the treatment. âIf anxiety was initially part of your symptoms, thatâs a clue that new symptoms of anxiety during discontinuation of treatment may represent depression, especially if they arise after several weeks after stopping the medicine,â he said. In addition to slowly reducing the dose of an antidepressant, Baldessarini emphasized the importance of âthoughtful monitoring by yourself and your doctor, and communicatingâ with your doctor to limit risks of relapse after stopping an antidepressant. Margarita Tartakovsky, M.S. is an Associate Editor at Psych Central and blogs regularly about eating and self-image issues on her own blog, Weightless.kamagra wikipedia nederlandskamagra wikipedia nederlandskamagra wikipedia plkamagra wiki pl.